MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. DEPUY ORTHOPAEDICS, INC. PFCSIG OV/DOMPAT 3PEG TRL38MM; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. DEPUY ORTHOPAEDICS, INC. PFCSIG OV/DOMPAT 3PEG TRL38MM; KNEE INSTRUMENT/TRIAL
Catalog Number 961102
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that during the revision surgery, the surgeon removed the attune patella and he was attempting to put the new sigma patella trial on the bone.It wouldn't go down, so the surgeon used the patella clamp to put pressure on the patella trial.One of the posts of the 38 mm sigma patella 3 peg trial broke off.The piece of the patella peg trial was retrieved and removed from the wound.
 
Additional Manufacturer Narrative
The device associated with this report was not returned.Review of the device history records and/or a lot specific complaint database search was not possible as the product lot code required was not provided.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG OV/DOMPAT 3PEG TRL38MM
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6914796
Report Number1818910-2017-25906
Device Sequence Number13805026
Product Code LXH
UDI-Device Identifier10603295234890
UDI-Public10603295234890
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer10/04/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight109